Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 1, 2011, 3:26 PM EDT for Sussex County, New Jersey. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 3:26 PM EDT (19:26 UTC)
- Expired
- Jun 1, 2011, 4:30 PM EDT
- In force
- 64 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, NJ
The radar
The Philadelphia radar (KDIX), 124 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 3:45 PM EDT | HAIL 0.5 | Newton, NJ | |
| Jun 1, 4:20 PM EDT | HAIL 0.5 | 1 Nne Milton, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -625 J/kg
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
004
WWUS81 KPHI 011926
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 PM EDT WED JUN 1 2011
NJZ001-007-008-PAZ055-012030-
MONROE PA-MORRIS NJ-SUSSEX NJ-WARREN NJ-
326 PM EDT WED JUN 1 2011
...A STRONG THUNDERSTORM WILL AFFECT MONROE...MORRIS...SUSSEX AND
WARREN COUNTIES...
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF NEWTON...MOVING EAST AT 30
MPH. THE THUNDERSTORM WILL BE NEAR ALLAMUCHY...ALLAMUCHY-PANTHER
VALLEY AROUND 335 PM...FIVE POINTS...CRANDON LAKES AROUND 340 PM...
ANDOVER...NEWTON...STANHOPE...STANHOPE AROUND 350 PM...LAKE MOHAWK
AND HOPATCONG AROUND 355 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4123 7443 4116 7440 4109 7449 4104 7449
4105 7444 4102 7442 4100 7434 4090 7430
4089 7433 4088 7503 4103 7506 4126 7450
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 1, 3:17 PM EDT, 9 minutes earlier.
Area forecast discussion, Jun 1, 3:17 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
317 PM EDT WED JUN 1 2011
.SYNOPSIS...
A LOW PRESSURE SYSTEM WELL TO THE NORTH OVER CANADA WILL CAUSE A
STRONG COLD FRONT TO CROSS THE AREA THIS EVENING. THE FRONT WILL
CONTINUE ON EASTWARD OFF INTO THE ATLANTIC OVERNIGHT. A HIGH
PRESSURE SYSTEM FROM THE UPPER GREAT LAKES REGION WILL BUILD OVER
THE AREA THURSDAY AND INTO FRIDAY. THE HIGH WILL PASS TO THE EAST ON
SATURDAY. ANOTHER LOW MOVING ACROSS CANADA WILL BRING ANOTHER SERIES
OF FRONTS TO THE REGION SATURDAY NIGHT AND SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A TORNADO WATCH #411 WILL CONTINUE UNTIL 800 PM EDT THIS EVENING FOR
EASTERN PENNSYLVANIA AND MOST OF NJ. SEVERE THUNDERSTORM WATCH #412
CONTINUES UNTIL 1000 PM EDT FOR THE DELMARVA AND SRN NJ. THE COLD
FRONT WILL CONTINUE TO TAP THE HIGH INSTABILITY OF THE AIR-MASS AND
CREATE STRONG TO SEVERE THUNDERSTORMS ACROSS THE AREA.
THE CONVECTION WILL END FROM WEST TO EAST THROUGH MIDNIGHT. A DRIER
AND COOLER AIR-MASS WILL SWEEP ACROSS THE AREA LATER TONIGHT ON A
GUSTY WEST TO NORTHWEST WIND. LOWS TONIGHT WILL REACH THE LOW TO MID
50S UP NORTH AND CLOSER TO 60 IN THE PHILLY METRO AREA AND THE
DELMARVA.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
SEVERAL FAIR WEATHER DAYS WITH A MORE PLEASANT SET OF TEMPERATURE
AND HUMIDITY LEVELS WILL ROUND OUT THE WORK WEEK. A HIGH PRESSURE
SYSTEM WILL BE ACROSS LAKE MICHIGAN THURSDAY MORNING...AND IT WILL
MOVE EAST CRESTING OVER THE MIDDLE ATLANTIC REGION SATURDAY. HIGH
TEMPERATURES THU AND FRI WILL BE IN THE MID 70S ACROSS THE NORTH AND
UPPER 70S TO LOW 80S OVER THE SOUTHERN AREAS. THESE READINGS ARE
MORE TYPICAL OF EARLY JUNE. THE HUMIDITY LEVELS WILL BE MUCH MORE
TOLERABLE TOO. SKIES WILL BE PARTLY TO MOSTLY EACH DAY AND MAINLY
CLR AT NIGHT.
A LOW PRESSURE AREA WILL BE MOVING ACROSS CANADA THIS WEEKEND. AN
ASSOCIATED WARM FRONT WILL BE PASSING TO THE NORTH OF OUR AREA SAT
AND SUN. CLOUDS FROM THE FRONT MAY AFFECT OUR AREA SAT. I HAVE
CHOSEN TO KEEP THE FCST DRY FOR NOW...ALTHOUGH SCATTERED SHOWERS OR
A TSTM MAY DEVELOP LATE THAT AFTERNOON ACROSS THE WRN OR NRN AREAS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE EXTENDD FCST IS INFLUENCED BY AN OMEGA BLOCK PATN THAT BEGINS TO
BREAK DOWN DURG THE PD AND RE-ESTABLISHES ITSELF BY THE END OF THE
PD. AS A RESULT THERE ARE LOWS IN THE W AND WELL OFF THE E COAST,
WITH A LARGE UPR HIGH OVER THE SOUTH-CNTRL PORTION OF THE NATION AND
SFC HIGH PRES TO OVER THE NE.
AT THE SFC, THERE WILL BE A WEAK LOW AND CDFNT WHICH WILL AFFECT OUR
WX AT THE START OF THE PD AS ENERGY RIDES ACRS THE TOP OF THE
RIDGE. THIS WILL BRING PRECIP TO THE AREA SATURDAY NIGHT INTO THE
FIRST PART OF SUNDAY. THEN, SFC HIGH PRESSURE BUILDS IN FROM THE
W. THIS FEATURE WILL KEEP DRY AND PLEASANT WX OVER THE AREA FOR THE
REMAINDER OF THE EXTENDD PD. ANOTHER FEATURE WILL BE APPROACHING
FROM THE WEST TWD THE END OF THE PD.
TEMPERATURES STILL LOOK TO BE A BIT ABV NRML THRU THE FCST PD, BUT
HUMIDITY VALUES WILL BE MUCH MORE PLEASANT THAN OF LATE.
ON ANOTHER NOTE...LOOKING AT THE MUCH LONGER EXTENDD FCST, TODAY,
JUNE 1, MARKS THE FIRST DAY OF ATLANTIC HURRICANE SEASON. THE OFFICIAL
FCST IS CALLING FOR AN ABOVE AVERAGE SEASON ACRS THE ATLANTIC
BASIN. SO ALL EYES NEED TO BE FOCUSED ON THE TROPICS OVER THE NEXT
SEVERAL MONTHS.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
THUNDERSTORMS IN OUR REGION WILL CONTINUE TO BE THE MAIN CONCERN
THROUGH THE BALANCE OF THE AFTERNOON AND EARLY EVENING HOURS.
BASED ON THE RADAR DATA AND GUIDANCE AT 1900Z, IT APPEARS AS THOUGH
THE THUNDERSTORMS WILL BE THROUGH THE KRDG AND KABE AREAS SHORTLY
AFTER 2000Z.
SHOWERS AND THUNDERSTORMS WILL BE AROUND KTTN, KPNE, KPHL AND KILG
UNTIL AROUND 0000Z. IT SEEMS AS THOUGH THE GREATEST THREAT FOR
PRECIPITATION AT THOSE SITES WILL BE FROM 2100Z UNTIL 2300Z.
FOR KMIV AND KACY, THE GREATEST POTENTIAL FOR SHOWERS AND
THUNDERSTORMS SHOULD BE FROM ABOUT 2200Z UNTIL 0100Z.
AFTER THE SHOWERS AND THUNDERSTORMS PASS TO OUR EAST LATE THIS
EVENING, A COLD FRONT WILL WORK ITS WAY THROUGH OUR REGION. THE
FRONT WILL BE FOLLOWED BY DRY AIR FOR LATE TONIGHT AND THURSDAY.
A SOUTHWEST TO WEST WIND AROUND 10 KNOTS GUSTING NEAR 20 KNOTS IS
EXPECTED INTO THE EARLY EVENING HOURS. THE WIND AT KACY MAY FAVOR
THE SOUTH AT TIMES THROUGH THE BALANCE OF THE AFTERNOON. THE NEW
JERSEY SEA BREEZE FRONT EXTENDED FROM NEPTUNE TO BERKELEY TOWNSHIP
TO BASS RIVER TO ESTELL MANOR AT 1900Z. WITH SOME RESISTANCE ALOFT,
THE BOUNDARY IS NOT EXPECTED TO PROGRESS MUCH FARTHER INLAND TODAY.
THE WIND IS FORECAST TO VEER TOWARD THE WEST DURING THE EVENING
BEFORE BECOMING WEST NORTHWEST TONIGHT WITH THE COLD FRONTAL
PASSAGE. WIND SPEEDS TONIGHT SHOULD BE MOSTLY IN THE 6 TO 10 KNOT
RANGE.
A GUSTY WEST NORTHWEST WIND IS ANTICIPATED FOR THURSDAY. SUSTAINED
SPEEDS ARE FORECAST TO BE IN THE TEENS WITH GUSTS INTO THE 20S.
OUTLOOK...
MAINLY DRY WEATHER IS EXPECTED FOR THE PERIOD FROM THURSDAY NIGHT
THROUGH MONDAY. HOWEVER, THERE MAY BE SOME SHOWERS AND THUNDERSTORMS
AROUND THE REGION ON SATURDAY NIGHT AND SUNDAY.
&&
.MARINE...
A COLD FRONT FROM THE NORTHWEST IS EXPECTED TO PASS ACROSS THE
COASTAL WATERS OF NEW JERSEY AND DELAWARE TONIGHT. BEFORE THE FRONT
PASSES, A SOUTH TO SOUTHWEST WIND IS FORECAST ALONG WITH SCATTERED
TO ISOLATED SHOWERS AND THUNDERSTORMS. AFTER THE FRONT PASSES, THE
WIND IS EXPECTED TO SHIFT TO THE WEST AND NORTHWEST.
A FAIRLY STRONG PUSH OF DRY AIR FROM THE WEST NORTHWEST IS
ANTICIPATED FOR THURSDAY. THE PRESSURE GRADIENT IS EXPECTED TO BE
TIGHTER ACROSS THE NORTHERN PART OF OUR REGION WHERE GUSTS TO 25
KNOTS ARE POSSIBLE. AS A RESULT, WE HAVE ISSUED A SMALL CRAFT
ADVISORY FOR THURSDAY FOR OUR OCEAN WATERS FROM CAPE MAY NORTHWARD.
FOR DELAWARE BAY AND FOR OUR OCEAN WATERS SOUTH OF CAPE MAY, WIND
GUSTS SHOULD BE MOSTLY LESS THAN 25 KNOTS.
HIGH PRESSURE FROM THE WEST IS FORECAST TO BUILD ACROSS THE COASTAL
WATERS OF NEW JERSEY AND DELAWARE FOR FRIDAY AND SATURDAY. A COLD
FRONT FROM THE NORTHWEST MAY AFFECT THE REGION ON SUNDAY WITH
ANOTHER AREA OF HIGH PRESSURE FOLLOWING FOR MONDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
PAZ067>071.
NJ...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NJZ015-
017>019.
DE...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...O'HARA
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...NIERENBERG
AVIATION...IOVINO
MARINE...IOVINOHazardous weather outlook, Jun 1, 3:01 PM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 301 PM EDT WED JUN 1 2011 NJZ015-017>019-PAZ067>071-021915- MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- 301 PM EDT WED JUN 1 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TORNADO WATCH 411 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-021915- NEW CASTLE- 301 PM EDT WED JUN 1 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 412 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ001-007-PAZ054-055-060>062-021915- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 301 PM EDT WED JUN 1 2011 ...TORNADO WATCH 411 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ008>010-012-013-020-027-021915- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN- SOUTHEASTERN BURLINGTON- 301 PM EDT WED JUN 1 2011 ...TORNADO WATCH 411 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-021915- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY- 301 PM EDT WED JUN 1 2011 ...SEVERE THUNDERSTORM WATCH 412 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ014-026-021915- EASTERN MONMOUTH-COASTAL OCEAN- 301 PM EDT WED JUN 1 2011 ...TORNADO WATCH 411 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THERE IS A MODERATE RISK FOR RIP CURRENTS THE REST OF TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ024-025-021915- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 301 PM EDT WED JUN 1 2011 ...SEVERE THUNDERSTORM WATCH 412 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORM WATCH. THERE IS A MODERATE RISK FOR RIP CURRENTS THE REST OF TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ452-453-021915- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 301 PM EDT WED JUN 1 2011 ...SEVERE THUNDERSTORM WATCH 412 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450-451-021915- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 301 PM EDT WED JUN 1 2011 ...TORNADO WATCH 411 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-454-455-021915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 301 PM EDT WED JUN 1 2011 ...SEVERE THUNDERSTORM WATCH 412 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 1, 12:56 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1256 PM EDT WED JUN 1 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-011800- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 1256 PM EDT WED JUN 1 2011 A HOT AND VERY HUMID AIR MASS COVERS THE ENTIRE REGION THIS AFTERNOON. THESE CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF AFTERNOON THUNDERSTORMS...AND IN FACT THUNDERSTORMS ARE ALREADY DEVELOPING OVER PORTIONS OF CENTRAL AND NORTHEAST PENNSYLVANIA. THESE STORM ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY AS THEY MOVE EASTWARD INTO THE POCONOS AND SOUTHEAST PENNSYLVANIA... AND EVENTUALLY INTO NEW JERSEY AND PARTS OF THE DELMARVA REGION BY LATE AFTERNOON OR EARLY EVENING. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND POSSIBLY A TORNADO AS THEY DEVELOP AND INTENSIFY. PLEASE STAY ALERT FOR UPCOMING SEVERE WEATHER WATCHES AND WARNINGS DURING THE REMAINDER OF THIS AFTERNOON. AMC
Special weather statement, Jun 1, 3:26 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 PM EDT WED JUN 1 2011
NJZ001-007-008-PAZ055-012030-
MONROE PA-MORRIS NJ-SUSSEX NJ-WARREN NJ-
326 PM EDT WED JUN 1 2011
...A STRONG THUNDERSTORM WILL AFFECT MONROE...MORRIS...SUSSEX AND
WARREN COUNTIES...
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF NEWTON...MOVING EAST AT 30
MPH. THE THUNDERSTORM WILL BE NEAR ALLAMUCHY...ALLAMUCHY-PANTHER
VALLEY AROUND 335 PM...FIVE POINTS...CRANDON LAKES AROUND 340 PM...
ANDOVER...NEWTON...STANHOPE...STANHOPE AROUND 350 PM...LAKE MOHAWK
AND HOPATCONG AROUND 355 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4123 7443 4116 7440 4109 7449 4104 7449
4105 7444 4102 7442 4100 7434 4090 7430
4089 7433 4088 7503 4103 7506 4126 7450
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:57 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 63 min |
| Jun 1, 3:08 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 16 min |
| Jun 1, 4:00 PM EDT | Small Craft Advisory | PHI | 35 hr | |
| Jun 1, 4:05 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 40 min |
| Jun 1, 4:15 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 45 min |
| Jun 1, 4:31 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 59 min |
| Jun 1, 4:59 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 61 min |
| Jun 1, 5:23 PM EDT | Special Weather Statement | PHI | Salem | 67 min |
| Jun 1, 5:50 PM EDT | Special Marine Warning | PHI | 40 min | |
| Jun 1, 6:11 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 64 min |
| Jun 1, 6:42 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jun 1, 7:22 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 43 min |
| Jun 1, 12:56 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 60 min |
| Jun 1, 2:42 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Lehigh | 52 min |
| Jun 1, 4:55 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 26 min |
| Jun 1, 3:06 PM EDT | Severe Thunderstorm Warning | PHI | Talbot | 54 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.